MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5676300
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 5676300 port and catheter allegedly experienced a missing component.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided and a lot history review was performed.The device was returned and incorrect component was confirmed.The definitive root cause could not be determined.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211267
Report Number3006260740-2019-03204
Device Sequence Number449371
Product Code LJT
UDI-Device Identifier00801741110771
UDI-Public(01)00801741110771
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5676300
Device Catalogue Number5676300
Device Lot NumberRECX3530
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1